Alert archive / Missouri / Flash Flood Warnings in 2025

Flash Flood Warning 35, NWS Kansas City, MO

July 25, 2025Johnson County, Miami County, Wyandotte County, Kansas; 4 counties in Missouri

NWS Kansas City, MO issued this flash flood warning at Jul 25, 2025, 2:31 AM CDT for Johnson County, Miami County, Wyandotte County, Kansas; 4 counties in Missouri. It was in force for 6 hr. 19 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2025, 2:31 AM CDT (07:31 UTC)
Expired
Jul 25, 2025, 8:22 AM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Johnson County, KS, Miami County, KS, Wyandotte County, KS, Cass County, MO, Clay County, MO, Jackson County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 23 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 3:45 AM CDTFLASH FLOOD1 Ene Belton, MOSpringdale Drive closed from flooding of Oil Creek. Time based on social media report.
Jul 25, 3:45 AM CDTFLASH FLOOD2 Nne Belton, MOFlooding of Oil Creek closed 155th Street near Terry Avenue. Time based on social media report.
Jul 25, 3:46 AM CDTFLASH FLOOD1 S Kansas City, MOWater rescue near 19th Street and Cherry Street.
Jul 25, 3:47 AM CDTFLASH FLOOD4 Nnw Raytown, MOWater rescue near Stadium Drive and Raytown Road.
Jul 25, 3:56 AM CDTFLASH FLOOD2 Ne Belton, MOOil Creek has flooded 163rd street near Mullen Road, rendering the road impassable.
Jul 25, 3:59 AM CDTFLASH FLOOD3 Wsw Maywood, MOWater across northbound I-435 near 23rd Street.
Jul 25, 4:00 AM CDTFLASH FLOOD2 Wsw Maywood, MOFlooding forced the closure of Route 78. Time estimated from radar.
Jul 25, 4:00 AM CDTFLASH FLOOD2 Wsw Maywood, MOEntire intersection of E 23rd St and Television Place in Blue Summit underwater.
Jul 25, 4:03 AM CDTFLASH FLOOD2 E Kansas City, MOWater rescue on Jackson Avenue.
Jul 25, 4:04 AM CDTFLASH FLOOD2 E Kansas City, MOWater rescue near Truman Road and Askew Avenue.
Jul 25, 4:05 AM CDTFLASH FLOOD1 Wnw Maywood, MOWater rescue near Independence Avenue and Winner Road.
Jul 25, 4:10 AM CDTFLASH FLOOD2 E Kansas City, MOWater rescue near Interstate 70 and Benton Boulevard.
Jul 25, 4:11 AM CDTFLASH FLOOD3 Wnw Raytown, MOWater rescue near Dr. MLK Jr. Blvd and Bellaire Avenue.
Jul 25, 4:45 AM CDTFLASH FLOOD2 Wsw Maywood, MOWater rescue near 23rd Street and Television Place.
Jul 25, 4:58 AM CDTFLASH FLOOD3 Ssw Randolph, MOWater rescue on Chouteau Trafficway near Indian Mound.
Jul 25, 7:00 AM CDTRAIN 4.082 Wnw Lake Winnebago, MOCocorahs station MO-JC-49 Lake Winnebago 2.0 NW.
Jul 25, 7:00 AM CDTRAIN 4.242 W Raymore, MOCocorahs station MO-CS-22 Raymore 1.4 WSW.
Jul 25, 7:00 AM CDTRAIN 5.772 Nnw Pleasant Hill, MOCocorahs station MO-CS-16 Pleasant Hill 1.0 NNW.
Jul 25, 7:42 AM CDTFLASH FLOOD2 E North Kansas City, MOWater rescue near Chouteau Trafficway and Gardner Avenue.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this flash flood warning; the first came 74 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 7.5 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2025-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1166 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2025-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1166 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
937 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted.

726 
WGUS53 KEAX 250731
FFWEAX
KSC091-121-209-MOC037-047-095-177-251330-
/O.NEW.KEAX.FF.W.0035.250725T0731Z-250725T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
231 AM CDT Fri Jul 25 2025

The National Weather Service in Pleasant Hill MO has issued a

* Flash Flood Warning for...
  Eastern Johnson County in east central Kansas...
  Northeastern Miami County in east central Kansas...
  East Central Wyandotte County in northeastern Kansas...
  Northwestern Cass County in west central Missouri...
  Eastern Clay County in west central Missouri...
  Jackson County in west central Missouri...
  Southwestern Ray County in west central Missouri...

* Until 830 AM CDT.

* At 231 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2.5 inches of 
  rain have fallen. The expected rainfall rate is 2 to 3 inches in 1 
  hour. Additional rainfall amounts of 1 to 2 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Kansas City, Overland Park, Olathe, Independence, Lee's Summit, 
  Blue Springs, Lenexa, Leawood, Raytown, Liberty, Grandview, 
  Belton, Prairie Village, Raymore, Grain Valley, Excelsior Springs, 
  Mission, Kearney, Pleasant Hill and Oak Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3874 9492 3904 9464 3912 9457 3944 9427
      3945 9415 3897 9411 3896 9411 3895 9411
      3893 9411 3892 9411 3873 9439 3873 9493

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR

$$

73
2 follow-up statements
050 
WGUS73 KEAX 250908
FFSEAX

Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
408 AM CDT Fri Jul 25 2025

KSC091-121-209-MOC037-047-095-177-251330-
/O.CON.KEAX.FF.W.0035.000000T0000Z-250725T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnson KS-Miami KS-Wyandotte KS-Cass MO-Clay MO-Jackson MO-Ray
MO-
408 AM CDT Fri Jul 25 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT THIS 
MORNING FOR EASTERN JOHNSON AND NORTHEASTERN MIAMI COUNTIES IN EAST 
CENTRAL KANSAS, EAST CENTRAL WYANDOTTE COUNTY IN NORTHEASTERN KANSAS 
AND NORTHWESTERN CASS, EASTERN CLAY, JACKSON AND SOUTHWESTERN RAY 
COUNTIES IN WEST CENTRAL MISSOURI...

At 408 AM CDT, Emergency management and law enforcement reported 
thunderstorms producing heavy rain with water reported on I-70 and 
18th street, I-435 before 23rd street, and well as several roadways 
in the city of Belton. Between 2 and 4.5 inches of rain have fallen. 
The expected rainfall rate is 2 to 3 inches in 1 hour. Additional 
rainfall amounts of 0.5 to 2 inches are possible in the warned area. 
Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Emergency management reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Kansas City, Overland Park, Olathe, Independence, Lee's Summit, 
  Blue Springs, Lenexa, Leawood, Raytown, Liberty, Grandview, 
  Belton, Prairie Village, Raymore, Grain Valley, Excelsior Springs, 
  Mission, Kearney, Pleasant Hill and Oak Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3874 9492 3904 9464 3912 9457 3944 9427
      3945 9415 3897 9411 3896 9411 3895 9411
      3893 9411 3892 9411 3873 9439 3873 9493

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR

$$

73
404 
WGUS73 KEAX 251322 RRA
FFSEAX

Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
822 AM CDT Fri Jul 25 2025

KSC091-121-209-MOC037-047-095-177-251332-
/O.CAN.KEAX.FF.W.0035.000000T0000Z-250725T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnson KS-Miami KS-Wyandotte KS-Cass MO-Clay MO-Jackson MO-Ray
MO-
822 AM CDT Fri Jul 25 2025

...FLASH FLOOD WARNING IS CANCELLED FOR EASTERN JOHNSON AND 
NORTHEASTERN MIAMI COUNTIES IN EAST CENTRAL KANSAS, EAST CENTRAL 
WYANDOTTE COUNTY IN NORTHEASTERN KANSAS AND NORTHWESTERN CASS, 
EASTERN CLAY, JACKSON AND SOUTHWESTERN RAY COUNTIES IN WEST CENTRAL 
MISSOURI...

Portions of the Flash Flooding Warning have been converted to an 
Areal Flood Warning. Flash Flooding is no longer expected to pose a 
major threat. Please continue to heed remaining road closures.

&&

LAT...LON 3874 9492 3904 9464 3912 9457 3944 9427
      3945 9415 3897 9411 3896 9411 3895 9411
      3893 9411 3892 9411 3873 9439 3873 9493

$$

Curtis

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 12:33 AM CDT, 1 hour 58 minutes earlier. Its key messages:

  • * Dangerous flash flooding possible tonight from eastern KS into western and northern MO. This includes the KC Metro area.
  • There is potential for extreme rainfall amounts of 9-12".
  • Exact location is uncertain but most likely from eastern KS into western MO. * Flooding potential continues Friday afternoon - Saturday Morning, mainly for northern Missouri. * Hot and humid conditions return Saturday and Sunday, then persist through the middle of the next week.
Area forecast discussion, Jul 25, 12:33 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
1233 AM CDT Fri Jul 25 2025

.KEY MESSAGES...

* Dangerous flash flooding possible tonight from eastern KS into
  western and northern MO. This includes the KC Metro area.
    - There is potential for extreme rainfall amounts of 9-12".
    - Exact location is uncertain but most likely from eastern KS into
      western MO.

* Flooding potential continues Friday afternoon - Saturday Morning,
  mainly for northern Missouri.

* Hot and humid conditions return Saturday and Sunday, then persist
  through the middle of the next week.

&&

.DISCUSSION...
Issued at 227 PM CDT Thu Jul 24 2025

This afternoon - Friday Morning:

Ingredients are coming together for dangerous flash flooding from
eastern KS into western and northern MO. First, precipitable water
values are extremely high. Available guidance shows precipitable
water values ranging from roughly 2.25" to 2.5" at 00Z tonight
into the overnight. When comparing those values for eastern KS
and western MO to the climatology for 7/25 00Z TOP sounding,
that would break the daily record and be in the top 20 for
recorded values. For perspective, the return interval for this
type of moisture for this time of year, based NAEFS climate
period of 1979 to 2009, is every 5 to 10 years. The GEFS return
interval, which uses a later interval is closer to every 5
years. So this is abnormally high moisture content for this time
of year for this area. Second, moderate to strong moisture
transport will develop tonight as the low-level jet strengthens.
Models show moisture transport magnitudes of 200-225 gm/kgs
into eastern KS and western MO. This moisture transport
intersects the third ingredient, a stalled boundary that will
be in the area. That boundary will act as a focus for storm
development and is responsible for most of the uncertainty with
this forecast. The location of this boundary will likely be in
the vicinity of of the Highway 50 to Highway 36 during the
height of the event, but may drift northward with the
strengthening low-level jet. Given this likely location, that
corridor has what looks like the greatest potential for
dangerous flash flooding. Model QPF is varying greatly with this
event, both in location and amount. But some of the highest
guidance (Canadian and 3km NAM) show 9-12". The Canadian on the
southern side of the KC area and the 3km NAM on northeast side
of the KC area. These models are the worst case scenario for
rainfall amounts given the setup, but also can't be completely
ignored either. Other models cut this amount in half and remain
scattered with their placement. Still, putting 2-5" of rain
through the KC area, given very low flash flood guidance values
from several recent heavy rain/ flash flood events, will cause
excessive runoff and flooding to occur. A moderate risk for
excessive rain has been placed over the area as result of these
antecedent conditions and the good potential for heavy rainfall
in the area from this afternoon through tomorrow morning.

Friday afternoon - Saturday:

The overall pattern tends to shift northward Friday afternoon into
Saturday. Though there remains some guidance that hangs the
initiating boundary south and as a result places additional
storms and heavy rain further south. This can't be completely
ruled, especially if boundaries don't lift northward as most
guidance suggest. However, most guidance shifts the threat of
heavy rain across northern MO and points northward so have
placed higher PoPs and QPF further north as well. The pattern
still shows high precipitable water values, strong moisture
transport into the area and convergence along a boundary
somewhere from northern MO, likely north of Highway 36, into
southern IA.

This northward shift of the threat adds some potential for the need
for heat headlines in our south tomorrow. Based on my current
forecast heat index values of 100 to 104, lower confidence in that
even occurring, and that we've had several days of heat in those
areas, would like to stick closer to criteria and have more
confidence for that part of the forecast. So will only keep the
advisory going through 7 tonight and not extend it into Friday.
Saturday may be a different story as low-level flow becomes
more southwesterly, allowing temperatures to climb back into the
low 90s along and south of the Missouri River. Forecast max
heat index values are around 105 to 107 in this area. So heat
headlines may be needed with later forecasts.

Sunday and Beyond:

Saturday looks like just a precursor for the heat that arrives next
week. Models show upper-level ridging expanding northward into the
region with 598 dam 500mb high sitting just to our south. This will
lead to very hot temperatures across the forecast area with highs
likely in the mid to upper 90s, which is about 5-10 degrees above
normal for this time of year. Factor in the humidity, with daily
afternoon dewpoints in the mid to upper 70s, and we'll likely see
heat index values in the 105 to 110 range from Sunday through
Tuesday and possibly into Wednesday. Heat headlines will be needed
at some point to address this growing potential for dangerous heat.

&&

.AVIATION /06Z TAFS THROUGH 06Z SATURDAY/...
Issued at 1228 AM CDT Fri Jul 25 2025

Off and on showers and thunderstorms are possible across the
area overnight and through tomorrow. Some of these may affect
the terminals with heavy downpours and frequent lightning. Vsbys
may be reduced at times along with the presence of low cigs.
Cigs are low at 3 of the 4 terminals currently and look to
remain IFR for a while. Winds are fairly light and variable and
will be out of the southeast tomorrow.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through late tonight for MOZ001>008-011>017-020.
     Flood Watch until 10 AM CDT this morning for MOZ021>025-
     028>033-037>040-043>046.
KS...Flood Watch through late tonight for KSZ025-102.
     Flood Watch until 10 AM CDT this morning for KSZ057-103>105.

&&

DISCUSSION...CDB
AVIATION...Hickford
Hazardous weather outlook, Jul 24, 5:05 AM CDT, 21 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
0505 AM CDT Thu Jul 24 2025

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-251005-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
0505 AM CDT Thu Jul 24 2025

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Through tonight.

Please go to https://weather.gov/media/eax/DssPacket.pdf for more information on
potential weather hazards.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please go to https://weather.gov/media/eax/DssPacket.pdf for more information on
potential weather hazards.

.KEY MESSAGES...

* Front has worked into northwest Missouri and will continue to be
  the focus for heavy rainfall later today.  Flood watch is in
  effect for much of eastern Kansas into north-central Missouri
  tonight into Friday morning, and northern Missouri Friday into
  Friday night.  Scattered-numerous flash flood events are expected,
  with the potential for significant flooding tonight and then again
  Friday night.

* Advisory heat continues today south of the boundary with heat
  indicies of 100-105F Heat builds back region-wide Saturday and
  continues into early next week.

In the hours before

Special weather statement, Jul 24, 8:32 PM CDT, 5 hours 59 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
832 PM CDT Thu Jul 24 2025

MOZ044-045-054-250200-
Johnson MO-Pettis MO-Henry MO-
832 PM CDT Thu Jul 24 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN HENRY...PETTIS AND
SOUTHEASTERN JOHNSON COUNTIES THROUGH 900 PM CDT...

At 831 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Knob Noster to near Green Ridge to near
Calhoun. Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Sedalia, Windsor, Knob Noster, Whiteman Air Force Base, La Monte,
Smithton, Green Ridge, Whiteman Afb, Hughesville, and Sedalia
Memorial Arpt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3851 9370 3862 9357 3882 9363 3892 9305
      3855 9307 3853 9313 3854 9328 3851 9330
TIME...MOT...LOC 0131Z 265DEG 25KT 3876 9354 3863 9350 3848 9368

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

CDB
Local storm report, Jul 24, 8:45 PM CDT, 5 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
845 PM CDT Thu Jul 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     Flash Flood      1 SW Warrensburg        38.75N 93.75W
07/24/2025                   Johnson            MO   Fire Dept/Rescue

            Fire Dept reports S Main Street flooded at
            Lions Lake in Warrensburg.

&&

BP
Local storm report, Jul 24, 9:11 PM CDT, 5 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
911 PM CDT Thu Jul 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     Flood            1 NE Emma               38.99N 93.48W
07/24/2025                   Saline             MO   Dept of Highways

            MoDOT reports Route VV flooded at Davis
            Creek. Road closed in both directions.

&&

BP
Local storm report, Jul 24, 9:14 PM CDT, 5 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
914 PM CDT Thu Jul 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     Flash Flood      1 NE Emma               38.99N 93.48W
07/24/2025                   Saline             MO   Dept of Highways

            Corrects previous flood report from 1 NE
            Emma. MoDOT reports Route VV flooded at
            Davis Creek. Road closed in both directions.

&&

BP
Special weather statement, Jul 25, 12:11 AM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1211 AM CDT Fri Jul 25 2025

MOZ053-250600-
Bates MO-
1211 AM CDT Fri Jul 25 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN BATES COUNTY THROUGH
100 AM CDT...

At 1210 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Butler, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Butler, Adrian, Amsterdam, and Passaic.

This includes Interstate 49 between mile markers 130 and 146.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3817 9453 3836 9461 3847 9431 3846 9430
      3847 9429 3845 9427 3846 9424 3828 9414
TIME...MOT...LOC 0510Z 242DEG 23KT 3827 9450

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

BMW
Special weather statement, Jul 25, 12:32 AM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1232 AM CDT Fri Jul 25 2025

MOZ038-039-044-045-250615-
Johnson MO-Saline MO-Lafayette MO-Pettis MO-
1232 AM CDT Fri Jul 25 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PETTIS...
SOUTHWESTERN SALINE...SOUTHEASTERN LAFAYETTE AND NORTHEASTERN JOHNSON
COUNTIES THROUGH 115 AM CDT...

At 1232 AM CDT, Doppler radar was tracking a strong thunderstorm near
Concordia, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Higginsville, Concordia, Sweet Springs, Waverly, Corder, Alma, Malta
Bend, Blackburn, Emma, Aullville, Mount Leonard, and Grand Pass.

This includes Interstate 70 in Missouri between mile markers 50 and
72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3891 9329 3889 9370 3915 9376 3924 9341
      3923 9340 3923 9336
TIME...MOT...LOC 0532Z 252DEG 21KT 3902 9364

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

BMW

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 7:52 PM CDTAreal Flood AdvisoryEAXJohnson, Miami3 hr
Jul 25, 1:12 AM CDTAreal Flood AdvisoryEAXLinn, Miami3 hr
Jul 25, 2:15 AM CDTFlash Flood WarningEAXLeavenworth6 hr
Jul 25, 3:07 AM CDTRiver Flood WarningEAXAtchison, Leavenworth29 hr
Jul 25, 3:47 AM CDTFlash Flood WarningEAXLinn, Miami5 hr
Jul 25, 8:22 AM CDTAreal Flood WarningEAXJohnson, Linn, Miami4 hr
Jul 25, 9:47 AM CDTRiver Flood WarningEAXLeavenworth22 hr
Jul 25, 3:26 PM CDTSpecial Weather StatementEAXMiami34 min
Jul 25, 3:37 PM CDTSevere Thunderstorm WarningEAXMiami23 min
Jul 25, 3:57 PM CDTSevere Thunderstorm WarningEAXMiami48 min
Jul 25, 4:33 PM CDTAreal Flood AdvisoryEAXLinn, Miami3 hr
Jul 25, 6:02 PM CDTFlash Flood WarningEAXMiami4 hr
Jul 24, 8:28 PM CDTRiver Flood WarningEAXCarroll58 hr
Jul 24, 8:28 PM CDTRiver Flood WarningEAXRay42 hr
Jul 24, 8:32 PM CDTSpecial Weather StatementEAXPettis28 min
Jul 24, 8:34 PM CDTFlash Flood WarningEAXBates, Cass, Henry, Johnson, Pettis6 hr
Jul 24, 8:49 PM CDTRiver Flood WarningEAXCass, Henry, Johnson69 hr
Jul 24, 9:44 PM CDTRiver Flood WarningEAXJohnson, Pettis36 hr
Jul 24, 9:44 PM CDTRiver Flood WarningEAXCooper, Saline5 days
Jul 25, 12:11 AM CDTSpecial Weather StatementEAXBates49 min
Jul 25, 12:13 AM CDTFlash Flood WarningEAXCarroll, Chariton, Howard, Lafayette, Randolph, Ray and 1 more6 hr
Jul 25, 12:32 AM CDTSpecial Weather StatementEAXLafayette43 min
Jul 25, 2:49 AM CDTSpecial Weather StatementEAXJackson26 min
Jul 25, 3:32 AM CDTRiver Flood WarningEAXJackson4 hr
Jul 25, 4:53 AM CDTRiver Flood WarningEAXJackson3 hr
Jul 25, 4:53 AM CDTRiver Flood WarningEAXJackson6 hr
Jul 25, 5:56 AM CDTAreal Flood WarningEAXCarroll, Chariton, Jackson, Johnson, Lafayette, Ray and 1 more18 hr
Jul 25, 6:56 AM CDTRiver Flood WarningEAXClay, Ray6 hr
Jul 25, 9:47 AM CDTRiver Flood WarningEAXBates, Cass, Henry33 hr

Nearby

Flash Flood Warnings in Missouri, 2025Flash Flood Warnings in Kansas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.